Header menu link for other important links
A Class of Quasi-Eternal Non-Markovian Pauli Channels and Their Measure
S. Utagi, V.N. Rao, R. Srikanth,
Published in World Scientific
Volume: 27
Issue: 4
We study a class of qubit non-Markovian general Pauli dynamical maps with multiple singularities in the generator. We discuss a few easy examples involving trigonometric or other nonmonotonic time dependence of the map, and discuss in detail the structure of channels which don't have any trigonometric functional dependence. We demystify the concept of a singularity here, showing that it corresponds to a point where the dynamics can be regular but the map is momentarily noninvertible, and this gives a basic guideline to construct such non-invertible non-Markovian channels. Most members of the channels in the considered family are quasi-eternally non-Markovian (QENM), which is a broader class of non-Markovian channels than the eternal non-Markovian channels. Specifically, the measure of quasi-eternal non-Markovian (QENM) channels in the considered class is shown to be 23 in the isotropic case, and about 0.96 in the anisotropic case. © 2021 World Scientific Publishing Company.
About the journal
JournalOpen Systems and Information Dynamics
PublisherWorld Scientific
Open AccessNo